Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I JUST WANNA GIVE UP!! crazychickuk

Posted by Sad Panda on July 20, 2004, at 7:22:20

In reply to I JUST WANNA GIVE UP!!, posted by crazychickuk on July 20, 2004, at 6:41:53

> im a little scared, i know i only been taking 25 mg of dothiapin since saturday (now tuesday) BUT i been getting a really panicky feeling within 20 mins of me taking it, i feel sick, cant eat (good thing) i am grinding my teeth, a little manic (not badly) my hrt rate is pretty good in its 70's which is great for me, ?BUT i have been getting mild palpitations, now and then not bad ones just mild ones freaking out about the cardiac problems tcas cause,( could be anxiety, could be the meds) thats why i get panicky after taking it... is this ok? i am a little scared of taking it tonight, lastnight i said i wasnt going to take todays dose, anyone get this feeling when u take ur meds? anyone on tcas? plse reasure me AGAIN i need my freinds...
>
> thankyou
>
>

As suggested by Linkadge & Kara, a beta blocker would be good to try. Tricyclics increase energy and mood by being norepinephrine reuptake inhibitors and normally this would increase blood pressure except they are also alpha blockers too. If you can't deal with the palpitations then take half of one of your beta blockers to calm yourself down.

Let the drugs work for you, drugs are your friend. :)

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:368100
URL: http://www.dr-bob.org/babble/20040719/msgs/368110.html